Nonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain

  • Posted on: 16 September 2014
  • By: yethiraj
TitleNonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chain
Publication TypeJournal Article
Year of Publication2001
AuthorsSrinivas G., Yethiraj A., Bagchi B.
JournalJournal of Chemical PhysicsJournal of Chemical Physics
Volume114
Pagination9170-9178
Date PublishedMay
Type of ArticleArticle
ISBN Number0021-9606
Accession NumberISI:000168580500049
Short TitleNonexponentiality of time dependent survival probability and the fractional viscosity dependence of the rate in diffusion controlled reactions in a polymer chainJ. Chem. Phys.